Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 11, NWS Topeka, KS

March 19, 2011Dickinson County, Geary County, Riley County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Mar 19, 2011, 8:01 PM CDT for Dickinson County, Geary County, Riley County, Kansas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 19, 2011, 8:01 PM CDT (01:01 UTC)
Expired
Mar 19, 2011, 8:30 PM CDT
In force
29 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Dickinson County, KS, Geary County, KS, Riley County, KS

The radar

The Topeka radar (KTWX), 47 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 1.0 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2011-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2011-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 254 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
535 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
254 m²/s²
0-3 km storm-relative helicity
407 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

756 
WUUS53 KTOP 200101
SVRTOP
KSC041-061-161-200130-
/O.NEW.KTOP.SV.W.0011.110320T0101Z-110320T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
801 PM CDT SAT MAR 19 2011

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DICKINSON COUNTY IN CENTRAL KANSAS...
  NORTHERN GEARY COUNTY IN EAST CENTRAL KANSAS...
  SOUTHERN RILEY COUNTY IN NORTHEAST KANSAS...

* UNTIL 830 PM CDT

* AT 757 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 3 MILES NORTHEAST OF CHAPMAN...OR 8 MILES WEST OF
  JUNCTION CITY...MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  JUNCTION CITY...
  GRANDVIEW PLAZA...
  OGDEN...
  WESTERN MANHATTAN...

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 285 AND 314.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

&&

LAT...LON 3926 9660 3898 9651 3892 9705 3909 9704
TIME...MOT...LOC 0101Z 254DEG 41KT 3902 9693
WIND...HAIL <50MPH 1.00IN

$$

LEIGHTON
2 follow-up statements
199 
WWUS53 KTOP 200112
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
812 PM CDT SAT MAR 19 2011

KSC041-200122-
/O.CAN.KTOP.SV.W.0011.000000T0000Z-110320T0130Z/
DICKINSON-
812 PM CDT SAT MAR 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DICKINSON COUNTY
HAS BEEN CANCELLED...

LAT...LON 3897 9691 3911 9689 3926 9660 3898 9651
TIME...MOT...LOC 0112Z 250DEG 42KT 3907 9677

$$

KSC061-161-200130-
/O.CON.KTOP.SV.W.0011.000000T0000Z-110320T0130Z/
RILEY-GEARY-
812 PM CDT SAT MAR 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR CENTRAL GEARY AND SOUTH CENTRAL RILEY COUNTIES...

AT 807 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR JUNCTION CITY...MOVING EAST AT 50
MPH.

LOCATIONS IMPACTED INCLUDE...
OGDEN...MANHATTAN AIRPORT AND WESTERN MANHATTAN.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 293 AND 314.

LAT...LON 3897 9691 3911 9689 3926 9660 3898 9651
TIME...MOT...LOC 0112Z 250DEG 42KT 3907 9677
WIND...HAIL <50MPH 1.00IN

$$

LEIGHTON
585 
WWUS53 KTOP 200124
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
824 PM CDT SAT MAR 19 2011

KSC061-161-200133-
/O.EXP.KTOP.SV.W.0011.000000T0000Z-110320T0130Z/
RILEY-GEARY-
824 PM CDT SAT MAR 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GEARY AND SOUTH
CENTRAL RILEY COUNTIES WILL EXPIRE AT 830 PM CDT...

AT 823 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO
LONGER SEVERE...THUS THE WARNING WILL EXPIRE AT 830 PM CDT.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

LAT...LON 3897 9691 3911 9689 3926 9660 3898 9651
TIME...MOT...LOC 0123Z 250DEG 42KT 3911 9661

$$

LEIGHTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 6:54 PM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Mar 19, 6:54 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
654 PM CDT SAT MAR 19 2011

...UPDATE TO AVIATION...

.DISCUSSION...
20Z WATER VAPOR IMAGERY AND 500MB PROFILER DATA HINT AT A WEAK
SHORTWAVE WITHIN THE SOUTHWEST FLOW LIFTING ACROSS CENTRAL KS FROM
THE TX PANHANDLE. MEANWHILE PROFILER DATA IN THE LOWER ATMOSPHERE
SHOWS VEERING WINDS WITH HEIGHT INDICATING GOOD MOISTURE AND WARM
AIR ADVECTION OCCURING UP AND OVER THE WARM FRONT. SFC OBS SHOW THE
FRONT WAS STILL WELL SOUTH FROM SOUTHWEST OF INTO NORTHEAST OK.

FOR TONIGHT THERE REMAINS THE CHANCE FOR SOME THUNDERSTORMS TO
PRODUCE MARGINALLY SEVERE HAIL. THE 18Z RUC AND NAM PROGS SHOW MID
LEVEL LAPSE RATES STEEPEN UP THIS EVENING TO AROUND 7.5 C/KM AS MID
LEVEL MOISTURE CONTINUES TO ADVECT NORTH. WITH THE WEAK SHORTWAVE OR
MCV LIFTING ACROSS THE AREA LATE THIS AFTERNOON AND THIS
EVENING...THINK THUNDERSTORMS WILL BECOME WIDESPREAD ONCE THE
SUBSIDENCE FROM THE LATE MORNING CONVECTION MOVES EAST. DO NOT THINK
TEMPS WILL COOL MUCH OVERNIGHT TONIGHT WITH OVERCAST SKIES AND THE
WARM FRONT EVENTUALLY LIFTING NORTH. ALSO EXPECT TEMPS TO BEGIN
WARMING PRIOR TO SUNRISE AS STRONG MIXING OF THE BOUNDARY LAYER
SOUTH OF THE WARM FRONT SHOULD BE CONDUCIVE FOR A NON-DIURNAL TREND.

FOR SUNDAY THROUGH MONDAY...THE FORECAST HINGES ON A WEAK BOUNDARY
ACROSS NORTHERN KS AND WHETHER THE EML WILL HOLD TO PREVENT
CONVECTION FROM INITIATING. LEFT SOME SMALL POPS ACROSS NORTHEAST KS
IN THE MORNING SUNDAY THINKING OVERNIGHT CONVECTION MAY STILL BE
LINGERING IN THE AREA. THAN THE NAM AND GFS FORECAST SOUNDINGS SHOW
DECENT CAPPING AS THE EML MOVES ACROSS THE REGION. THE GFS SOUNDINGS
SUGGEST THE CAP WILL HOLD BUT THE INHIBITION RIGHT ALONG THE FRONT
APPEARS TO BE SOMEWHAT LESS THAN YESTERDAY. THEREFORE HAVE
MAINTAINED SOME SLIGHT CHANCE POPS FOR SUNDAY NIGHT WITH THE
BOUNDARY MOVING IN AND THE LOW LEVEL JET INCREASING. THEN HELD ONTO
SLIGHT CHANCE POPS ACROSS THE FAR NORTH IN CLOSER PROXIMITY TO WHERE
THE BOUNDARY MAY BE BECAUSE OF THE PROGS FOR LESSENING CIN. DECENT
MIXING AND STRONG WARM AIR ADVECTION SHOULD LEAD TO TEMPS WELL ABOVE
NORMAL FOR SUNDAY AND MONDAY.

BY TUESDAY...THE LONGER WAVE LENGTH TROUGH IS EXPECTED TO LIFT INTO
THE NORTHERN PLAINS BRINGING A COLD FRONT THROUGH THE AREA. THERE
LOOKS TO BE SOME SFC BASED INSTABILITY AHEAD OF THIS FRONT BUT
WHETHER THERE WILL BE ENOUGH FORCING TO OVERCOME THE INHIBITION IS
STILL UNCERTAIN. THE NAM IS FORECASTING CIN TO DIMINISH DURING THE
PEEK HEATING OF THE DAY RIGHT ALONG THE DRY LINE. ADDITIONALLY DEEP
LAYER SHEAR LOOKS TO BE MORE THAN SUFFICIENT FOR SUPERCELL
THUNDERSTORMS TO DEVELOP IF THEY ARE ABLE TO BREAK THROUGH THE CAP.
HAVE CONTINUED WITH CHANCE POPS EAST OF WHERE THE DRYLINE IS PROGGED
TO BE DURING THE AFTERNOON. CONTINUED WITH ABOVE NORMAL HIGHS ON
TUESDAY EXPECTING DEEP MIXING AND LITTLE IF ANY COLD AIR BEHIND THE
DRYLINE/FRONT.

WOLTERS

WEDNESDAY-SATURDAY:

AS THE PRECIPITATION SHIFTS OFF TO THE EAST WITH THE TROF EXITING
THE NORTHERN CENTRAL PLAINS REGION...A FRONTAL BOUNDARY SWEEPS
BEHIND THE SYSTEM ON EARLY WEDNESDAY MORNING BRINGING SLIGHTLY
COOLER TEMPS IN THE LOWER 60S FOR WEDNESDAY. THE EC AND GFS TREND TO
KEEP THE COLDER CANADIAN AIR AROUND AS MID LEVEL RIDGE SETS UP OVER
THE CENTRAL PLAINS AND STRONG 850 MB NORTH WINDS ADVECT COLDER AIR
SOUTHWARD WITH READINGS INTO THE 30S FOR LOWS AND UPPER 40S TO LOWER
50S FOR HIGHS ON THURSDAY-SATURDAY. DID NOT MAKE ANY CHANGES TO
TEMPERATURES AT THIS TIME. IN TERMS OF POPS...ZONAL FLOW PATTERN
SETS UP WITH SUCCESSIVE SFC SHORTWAVES BRINGING CHANCES FOR PRECIP
THUR INTO FRI MORNING ALONG WITH SAT. BASED ON THE LACK OF STRONG
UPPER LEVEL LIFT AND THE DISCREPANCIES BETWEEN THE PLACEMENT OF
WHERE THE COLDEST AIR WILL BE ...CONFIDENCE IS LOW ON WHETHER WE
WILL SEE RAIN OR A RAIN/SNOW MIX. ALSO TO NOTE...MOISTURE VALUES DO
NOT APPEAR FAIRLY HIGH AND QPF IS QUITE LOW SO ONLY SLIGHT CHANCE
POPS WERE INSERTED.

BOWEN

&&

.AVIATION...

RADAR TRENDS CONTINUE TO SHOW A BAND OF MODERATE SHOWERS NEAR THE
VC OF THE TERMINALS. INCLUDED -RA WITH A MENTION OF VCTS IN CASE
THERE ARE A FEW EMBEDDED LTG STRIKES IN THE AREA FOR KTOP/KFOE.
KMHK HAS THE BEST CHANCE FOR TSRA WITH IT BEING CLOSER TO THE
ELEVATED INSTABILITY. IFR CONDITIONS MAY BE POSSIBLE WITH ANY
HEAVIER RAIN SHOWERS THAT PASS OVER. EASTERLY WINDS SHOULD STAY
GUSTY A FEW HOURS AFTER SUNSET BASED ON A TIGHTENING PRESSURE GRADIENT
IN EASTERN COLORADO. LLWS MAY BE A POSSIBILITY WITH 55 KTS
OBSERVED NEAR THE 2500 FT RANGE...HOWEVER THE MAGNITUDE OF THE
SHEAR DID NOT APPEAR STRONG ENOUGH TO INCLUDE AT THIS TIME.

BOWEN

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Mar 19, 8:38 AM CDT, 11 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
838 AM CDT SAT MAR 19 2011

KSZ008>012-020>024-026-034>040-054>056-058-059-201345-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
838 AM CDT SAT MAR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS NORTHEAST...EAST
CENTRAL AND NORTH CENTRAL KANSAS THIS AFTERNOON AND TONIGHT. A
FEW OF THESE STORMS MAY PRODUCE HAIL TO THE SIZE OF QUARTERS.
LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS WILL BE POSSIBLE ALONG AND NORTH OF INTERSTATE 70 SUNDAY
NIGHT AND MONDAY NIGHT...AND FOR MOST LOCATIONS TUESDAY. SOME OF THESE
STORMS ON TUESDAY MAY BE STRONG TO SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Local storm report, Mar 19, 3:12 PM CDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TOPEKA KS
312 PM CDT SAT MAR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1031 AM     HAIL             6 W BURLINGTON          38.19N 95.85W
03/19/2011  E0.88 INCH       COFFEY             KS   LAW ENFORCEMENT

1046 AM     HAIL             BETO JUNCTION           38.43N 95.73W
03/19/2011  E0.88 INCH       COFFEY             KS   LAW ENFORCEMENT

            OFFICERS RESPONDING TO ACCIDENTS ON I-35 REPORTED NICKEL
            SIZED HAIL COVERED THE HIGHWAY MAKING IT SLICK.

1047 AM     HAIL             2 SW BETO JUNCTION      38.41N 95.75W
03/19/2011  E1.25 INCH       COFFEY             KS   TRAINED SPOTTER

            ACCIDENTS REPORTED ALONG I-35.

1100 AM     HAIL             3 S MELVERN             38.46N 95.63W
03/19/2011  E0.88 INCH       OSAGE              KS   TRAINED SPOTTER

1103 AM     HAIL             4 SSW QUENEMO           38.53N 95.56W
03/19/2011  E1.00 INCH       OSAGE              KS   TRAINED SPOTTER

1122 AM     HAIL             3 S CENTROPOLIS         38.67N 95.35W
03/19/2011  E1.00 INCH       FRANKLIN           KS   PUBLIC

            PUBLIC REPORTED QUARTER SIZED HAIL COVERING THE GROUND.

1125 AM     HAIL             SSE CENTROPOLIS         38.72N 95.35W
03/19/2011  E0.88 INCH       FRANKLIN           KS   TRAINED SPOTTER

1140 AM     HAIL             S BALDWIN CITY          38.78N 95.19W
03/19/2011  E0.88 INCH       DOUGLAS            KS   PUBLIC

1151 AM     HAIL             ALTA VISTA              38.86N 96.49W
03/19/2011  E0.50 INCH       WABAUNSEE          KS   LAW ENFORCEMENT

            OFFICER REPORTS PEA TO MARBLE SIZED HAIL.

1152 AM     HAIL             2 SW EUDORA             38.93N 95.12W
03/19/2011  E0.88 INCH       DOUGLAS            KS   TRAINED SPOTTER

1154 AM     HAIL             6 N COUNCIL GROVE       38.74N 96.48W
03/19/2011  E1.00 INCH       MORRIS             KS   TRAINED SPOTTER

1235 PM     HAIL             SE ESKRIDGE             38.86N 96.10W
03/19/2011  E0.88 INCH       WABAUNSEE          KS   TRAINED SPOTTER

0113 PM     HAIL             3 WNW LAWRENCE          38.98N 95.31W
03/19/2011  M0.75 INCH       DOUGLAS            KS   NWS EMPLOYEE

0157 PM     HAIL             4 NE WILLIAMSBURG       38.53N 95.42W
03/19/2011  E0.75 INCH       FRANKLIN           KS   TRAINED SPOTTER

            RANGED FROM PEA TO PENNY SIZE THAT COVERED THE GROUND.

&&

WOLTERS
Special weather statement, Mar 19, 7:26 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
726 PM CDT SAT MAR 19 2011

KSZ035-200045-
DICKINSON-
726 PM CDT SAT MAR 19 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DICKINSON COUNTY...

THROUGH 745 PM CDT...A THUNDERSTORM WILL MOVE EAST AT 40 MPH ACROSS
PORTIONS OF NORTHERN DICKINSON COUNTY. NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...WINDS UP TO 40 MPH AND HEAVY RAIN. SOME LOCATIONS THAT
COULD BE AFFECTED INCLUDE SOLOMON...ABILENE...TALMAGE AND ENTERPRISE.
MOTORISTS ALONG INTERSTATE 70 BETWEEN MILE MARKERS 266 AND 282 COULD
ALSO BE AFFECTED.

STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.

&&

LAT...LON 3894 9737 3899 9736 3909 9716 3889 9704
      3884 9737 3891 9737 3892 9739 3893 9739
TIME...MOT...LOC 0021Z 250DEG 36KT 3889 9746
Special weather statement, Mar 19, 7:48 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
748 PM CDT SAT MAR 19 2011

KSZ035-036-200115-
DICKINSON-GEARY-
748 PM CDT SAT MAR 19 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GEARY AND NORTHERN
DICKINSON COUNTIES...

THROUGH 815 PM CDT...A THUNDERSTORM WILL MOVE EAST AT 45 MPH ACROSS
PORTIONS OF NORTHWESTERN GEARY AND NORTHERN DICKINSON COUNTIES.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS
CAPABLE OF PRODUCING NICKEL SIZE HAIL...WINDS UP TO 40 MPH AND HEAVY
RAIN. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE
CHAPMAN...JUNCTION CITY...MOONLIGHT AND GRANDVIEW PLAZA. MOTORISTS
ALONG INTERSTATE 70 BETWEEN MILE MARKERS 274 AND 301 COULD ALSO BE
AFFECTED.

STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.

&&

LAT...LON 3916 9684 3909 9684 3908 9677 3897 9672
      3888 9722 3901 9729
TIME...MOT...LOC 0048Z 252DEG 37KT 3899 9713

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 7:26 PM CDTSpecial Weather StatementTOPDickinson19 min
Mar 19, 7:48 PM CDTSpecial Weather StatementTOPGeary27 min
Mar 20, 1:51 AM CDTSpecial Weather StatementTOPNemaha24 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.